Follow Us

Answer

Answer Questions, Help the Community and Become an Expert!

Discover

The web's most trusted destination for Health Questions & Answers

I am 18 and i am suffering from MANY SIDE EFFECTS OF maturbation for the past years.

Hello. I am 18¬† years old. i have been masturbating a lot for the past years… I am now suffering many side effects of masturbation. And these are:

1 When i masturbate… semen comes out in seconds

2 when my penis erects… there’s a leak of semen

3 I am suffering from wet dreams like a lot… but its a different kind of wet dream because when i sleep i didn’t know my penis erects and i dream about sex and then semen comes out then i wake-up because i felt it… it’s a shame for me.

4 sometimes when my penis is in the flaccid form… sometimes me sense of touch in my penis is very strong… like semen will come out.

5 I noticed that my penis had shrunk and had a wrinkles… but sometimes it does not shrink and i am thinking my penis should be like that with no wrinkles and did not shrunk down.

Hoping you’ll help me. Thank you.


In: Penis Health, Posted 4 years ago

banner
By: Level Rating Level Rating2 points

2 Answers

Answer #1

Hello And Greetings From Ayurvedic Cure

Over masturbation is not good for health at all as you have experienced it yourself. We will recommend to Asparagus capsules http://www.ayurvediccure.com/asparagus.htm along with Kohinoor Gold capsules http://www.ayurvediccure.com/kohinoor.htm. Take one capsule each twice a day. Avoid masturbation. This combination will help in restoring the energy levels and also improving the sperm quality. Also this will help in increasing the sexual stamina and power.

To enhance the effect of capsules we will recommend to use orgy penis massage oil for local massage on penis twice¬† a day. As over masturbation effects erection also. This will nourish penile muscles.’

Use whole combination for minimum period of three months to get desired results.

Further queries are always welcome.

Thank you
AyurvedicCure.com Support

Answers Answered By: Alice Level Rating1717 points
Answer #2

I should take this 2 times a day? Thank you!

Answers Answered By: tlgar525 Level Rating2 points

Leave an Answer

Answer this Question

You must be Logged In to Answer this Question
Not a member yet? Sign Up Now »
banner